# SDR CALA2021102001924

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 70,276 hours, 25,352 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 141A81471
- Condition: None
- Location: Sta351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L BELOW FLOOR LINE AT STATION 351 DENT 3 1/2 INCH BY 1 INCH. REMOVED RIVETS AT STA375 STR-18L REF: AVO9227 REPAIRS ACPD PER AVO 09227B AND ECRA 5310-07925. MAJOR REPAIR REPORT ON LP 7265510.
